Can I have Phentermine side effects of mood swings

Can Phentermine Psychological Side Effects Affect My Mental Health?

By 
, reviewed by
 – Updated November 3, 2022
By 
, reviewed by
Linley-Boulden
 – Updated November 3, 2022
Table of Contents
Table of Contents

Phentermine psychological side effects are one of the most likely adverse reactions of the body to the drug. You can explain this by the stimulating effect of the drug on the CNS (central nervous system).

For example, according to the instructions for use, the pills can cause both euphoria and “phentermine depression”.

No data confirms that the drug can cause more serious psychological problems. The drug can only lead to emotional changes, including increased anxiety or mild depression.

More serious consequences are possible only if you are prone to psychological problems. If you have a history of mental health problems or are unaware of them, you are more likely to have emotional outbursts and get depressed. So, it is crucial to give all information to your doctor before he prescribes Phentermine to avoid a relapse.

If you have no problems with mental health, emotional jumps in the early stages of taking the drug are a natural reaction of the body getting used to Phentermine. If the effect of the pills persists for more than a month, you should consult a doctor anyway.

Can I have Phentermine side effects of mood swings?

Phentermine side effects of mood swings are rarely recorded. However, it is possible due to hormonal surges. When taking this drug, your mood can change significantly from unexplained joy to sadness and anger. Moreover, such a condition has varying severity and can be almost unnoticeable or, conversely, increased several times.

Although a bad mood is a rare side effect, there are many symptoms you shouldn’t ignore. They manifest if you take Phentermine for a long time and experience:

  • sudden mood swings;
  • frequent euphoria for no apparent reason;
  • excessive sadness and despondency;
  • increased anxiety and nervousness.

These symptoms are a signal for immediate contacting a doctor to identify the cause of their appearance. It is possible that your dosage is wrong, or you take the pills incompatible with Phentermine.

Phentermine made me crazy

If you ask the question “Can Phentermine make me crazy?”, you should consult your doctor. It is crucial to tell your doctor everything about your mental health before he prescribes treatment.

Remember that Phentermine can’t make you crazy! At the same time, it can cause aggression or other negative emotions. Also, if you have had psychological problems, the drug’s effect on the CNS can provoke a return of the condition, as was the case with a woman from Korea.

Don’t take the pills without the doctor’s permission, and don’t increase the dose for yourself.

Conclusion

Sometimes the effect of Phentermine on the body causes mood swings, but it is a normal reaction while you get used to the new drug. In the long run, these side effects should go away on their own.

Phentermine doesn’t cause insanity or other psychological problems in healthy people. So, you should have a thorough examination before using the drug.

Social Share
Social Share
See Also:
0 0 votes
Rate the medicine taking
Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
Table of Contents
0
We appreciate your opinion. Write it here, please!x
()
x